MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G25381
Medical Device Problem Codes Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
When releasing the biliary prosthesis from the introducer, the prosthesis locked and became damaged, impairing and rendering the material unusable.No unintended section of this device remain inside the patient¿s body.The patient was not hospitalized and did not undergo prolonged hospitalization due to this occurrence.The patient did not experience a delay or require any additional procedure due to this occurrence.The complainant did not report any adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Device evaluation: 01 x oacl-10-9 device of lot number c2249312 involved in this complaint was not returned to cirl for evaluation.With the information provided, a document-based investigation was conducted.Lab evaluation: the device evaluation could not be completed as the device or photographic evidence of the device was not returned for evaluation.Manufacturing record review: prior to distribution all oacl-10-9 devices are subjected to a visual inspection and functional checks to ensure device integrity.A review of the manufacturing records for oacl-10-9 of lot number c2249312 did not reveal any discrepancies that could have contributed to this complaint issue.Review of historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label: the instructions for use, which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ there is no evidence to suggest that the customer did not follow the instructions for use.Image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined.A possible root cause could be attributed to excessive force applied with the pushing catheter during stent introduction into the target location that led to the stent becoming damaged and stuck within the scope, consequently, during the attempted release, the stent may have locked.Subsequent efforts to unlock the stent using additional tools could have contributed to damage of the stent.Additional information in the patient/event info - notes confirmed that the stent became stuck inside the work channel of the scope during deployment, preventing its release.It is also possible that the flap of the stent became caught in the accessory of the scope as it was being advanced through resulting in the flap become bent/damaged and subsequently impacting the release of the stent from the scope.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary: confirmed quantity of 1 device, confirmed used.Investigation findings conclude that a definitive root cause could not be determined.A possible root cause could be attributed to excessive force applied with the pushing catheter during stent introduction into the target location that led to the stent becoming damaged and stuck within the scope, consequently, during the attempted release, the stent may have locked.Subsequent efforts to unlock the stent using additional tools could have contributed to damage of the stent.Additional information in the patient/event info - notes confirmed that the stent became stuck inside the work channel of the scope during deployment, preventing its release.It is also possible that the flap of the stent became caught in the accessory of the scope as it was being advanced through resulting in the flap become bent/damaged and subsequently impacting the release of the stent from the scope.Complaint is confirmed based on customer and/or rep testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for similar events.
 
Event or Problem Description
A supplemental report is being submitted due to completion of the investigation on 21-oct-2025.

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22836191
Report Number3001845648-2025-00408
Device Sequence Number15805102
Product Code FGE
UDI-Device Identifier00827002253810
UDI-Public(01)00827002253810(17)271217(10)C2249312
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25381
Device Catalogue NumberOACL-10-9
Device Lot NumberC2249312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/16/2025
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale